Vol 2, No 1: Januari 2020

DOI: https://doi.org/10.34312/jjom.v2i1

Jambura Journal of Mathematics (JJoM) Volume 2 Number 1 (January 2020) has been officially published. This issue contains 5 articles available online.

Table of Contents

Articles

Dwi Agoes Setiawan, Sri Wahyuningsih, Rito Goejantoro
PDF
1-14
Caicy Magelo, Evi Hulukati, Ismail Djakaria
PDF
15-21
Rima Erfianti, Muhamad Nizam Muhaijir
PDF
22-29
Nosva Adam Yunus, Evi Hulukati, Ismail Djakaria
PDF
30-38
Tuti Adawiyah, Muhamad Nizam Muhaijir
PDF
39-48